Show simple item record

dc.contributor.authorKupka, Ivan
dc.contributor.editorHejduk, Jacek
dc.contributor.editorKowalczyk, Stanisław
dc.contributor.editorPawlak, Ryszard J.
dc.contributor.editorTurowska, Małgorzata
dc.identifier.citationKupka I., Topological similarity of functions, [w:] Modern Real Analysis, J. Hejduk, St. Kowalczyk, R.J. Pawlak, M. Turowska (red.), WUŁ, Łódź 2015, doi: 10.18778/7969-663-5.09.pl_PL
dc.publisherWydawnictwo Uniwersytetu Łódzkiegopl_PL
dc.relation.ispartofModern Real Analysis;
dc.rightsUznanie autorstwa-Użycie niekomercyjne-Bez utworów zależnych 3.0 Polska*
dc.subjecttopological behaviorpl_PL
dc.subjectcontinuity preservingpl_PL
dc.subjecteneralized continuitypl_PL
dc.subjectfunction spacespl_PL
dc.titleTopological similarity of functionspl_PL
dc.typeBook chapterpl_PL
dc.rights.holder© Copyright by Authors, Łódź 2015; © Copyright for this edition by Uniwersytet Łódzki, Łódź 2015pl_PL
dc.contributor.authorAffiliationComenius University, Faculty of Mathematics, Physics and Informatics, Department of Mathematical Analysis and Numerical Mathematicspl_PL
dc.referencesD. P. Bertsekas, Nonlinear Programming, 2nd Ed., Athena Scientific, Belmont 1999.pl_PL
dc.referencesJ. Borsík, Bilateral quasicontinuity in topological spaces, Tatra Mt. Math. Publ. 28 (2004), 159-168.pl_PL
dc.referencesJ. Borsík, On the points of bilateral quasicontinuity of functions, Real Anal. Exchange 19 (1993/1994), 529-536.pl_PL
dc.referencesJ. Borsík, L’. Holá, D. Holý, Baire spaces and quasicontinuous mappings, Filomat 25 (2011), 69-83.pl_PL
dc.referencesK. Deimling, Nonlinear Functional Analysis, Springer-Verlag, Berlin, Heidelberg 1985.pl_PL
dc.referencesR. Engelking, General Topology, PWN Warszaw 1977.pl_PL
dc.referencesR. V. Fuller, Relations among continuous and various noncontinuous functions, Pac. J. Math. 25(3) (1968), 495-509.pl_PL
dc.referencesI. Kupka, On similarity of functions, Top. Proc. 36 (2010), 173-187.pl_PL
dc.referencesI. Kupka, Similar functions and their properties, Tatra Mt. Math. Publ. 55 (2013), 47-56.pl_PL
dc.referencesN. Levine, Semi-open sets and semi-continuity in topological spaces, Amer. Math. Monthly 70 (1963), 36-41.pl_PL
dc.referencesM. Matejdes, On selections of multifunctions, Math. Bohem. 118 (1993), 255-260.pl_PL
dc.referencesM. Matejdes, Quasicontinuous selections of upper Baire continuous mappings, Mat. Vesnik 62 (2010), 69-76.pl_PL
dc.referencesM. Matejdes, Selection theorems and minimal mappings in a cluster setting, Rocky Mountain J. Math. 41 (2011), no. 3, 851-867.pl_PL
dc.referencesT. Neubrunn, Quasicontinuity, Real Anal. Exchange 14 (1988-89), 259-306.pl_PL
dc.referencesO. Njåstad, On some classes of nearly open sets, Pacific J. Math. 15 (1965), 961-970.pl_PL
dc.referencesB. Novotný, On subcontinuity, Real Analysis Exchange 31 (2) (2005/2006), 535-546.pl_PL
dc.referencesZ. Piotrowski, A survey of results concerning generalized continuity on topological spaces, Acta Math. Univ. Comenian. 52-53 (1987), 91-110.pl_PL
dc.referencesW. Rudin, Real and Complex Analysis, 3rd ed., McGraw-Hill, New York, 1986.pl_PL

Files in this item


This item appears in the following Collection(s)

Show simple item record

Uznanie autorstwa-Użycie niekomercyjne-Bez utworów zależnych 3.0 Polska
Except where otherwise noted, this item's license is described as Uznanie autorstwa-Użycie niekomercyjne-Bez utworów zależnych 3.0 Polska